Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Ambiguous Numbers are Dense

Marko Petkovsek
The American Mathematical Monthly
Vol. 97, No. 5 (May, 1990), pp. 408-411
DOI: 10.2307/2324393
Stable URL: http://www.jstor.org/stable/2324393
Page Count: 4
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Ambiguous Numbers are Dense
Preview not available

Page Thumbnails

  • Thumbnail: Page 
408
    408
  • Thumbnail: Page 
409
    409
  • Thumbnail: Page 
410
    410
  • Thumbnail: Page 
411
    411